# SDR SWAA2025081198596

- Difficulty date: August 5, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N8712L
- Make and model: Boeing 737-8
- Aircraft serial: 36930
- Aircraft time: 18,685 hours, 8,644 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLASHLIGHT INBD CAPTAIN SIDE INOP<[01] REMOVED AND REPLACED AFT GALLEY CA SIDE INBOARD FLASHLIGHT AS PER AMM 25-64-00.
